Advertisement

Mathematische Zeitschrift

, Volume 227, Issue 4, pp 663–684 | Cite as

Support varieties for the Steenrod algebra

  • D.K. Nakano
  • J.H. Palmieri

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • D.K. Nakano
    • 1
  • J.H. Palmieri
    • 2
  1. 1. Department of Mathematics and Statistics, Utah St. University, Logan, UT 84322, USA (e-mail: nakano@sunfs.math.usu.edu) US
  2. 2. Room 2-388, Department of Mathematics, Massachusetts Institute of Technology, Cambridge, MA 02139, USA (e-mail: palmieri@math.mit.edu) US

Personalised recommendations